# SDR SWIA201541034

- Difficulty date: March 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 18,458 hours, 11,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 908-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION IN MULTIPLE PLACES FS 908-969.  LT SIDE SEAT TRACKL AT FS 908.00 TO FS 969.00 IS FOUND TO BE OUT OF LIMITS DUE TO DAMAGE LOCATED IN AN AREA WHERE NO DAMAGE IS ALLOWED.  R & R SEAT RAIL. REF REO.
